# SDR ASAA2015020610567

- Difficulty date: February 6, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 26,998 hours, 8,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A56015
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS AFT OVERHEAD EXIT SIGN CONE WITH CALL LIGHTS IS LOOSE AND FLICKERING. ACFT GROUNDED.  SECURED AFT OVHD EXIT SIGN AND OPS CHECKED IAW AMM 33-51-00.  NO DEFECTS.
